# SDR CALA9600903

- Difficulty date: May 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10791
- Make and model: Boeing 727232
- Aircraft serial: 20645
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORRODED GUSSET AT ATTACH STRINGER 30 TO CIRCUMFERENTIAL AT CENTERLINE, STA 950B.  A NEW GUSSET WAS FABRICATED AND INSTALLED IAW SRM 51-10-6, 51-10-3, 51-40-3, 51-30-2, AND 53-10-1.
